# SDR AWXA9700369

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND POSSIBLE CRACK EXTENDING BEYOND STOP DRILL 520 FLOORBEAM 43, WL 208.  FABRICATED REPAIR PARTS AND INSTALLED AT BS 520, RBL 45.5, WL 208 AS PER EO 53-14-12.
